Duke Mathematical Journal

Orbit spaces of finite transformation groups. I.

E. E. Floyd

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 20, Number 4 (1953), 563-567.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077465462

Digital Object Identifier
doi:10.1215/S0012-7094-53-02056-0

Mathematical Reviews number (MathSciNet)
MR0058962

Zentralblatt MATH identifier
0053.30101

Subjects
Primary: 56.0X

Citation

Floyd, E. E. Orbit spaces of finite transformation groups. I. Duke Math. J. 20 (1953), no. 4, 563--567. doi:10.1215/S0012-7094-53-02056-0. https://projecteuclid.org/euclid.dmj/1077465462


Export citation

See also

  • See also: E. E. Floyd. Orbit spaces of finite transformation groups. II. Duke Math. J. Vol. 22, No. 1 (1955), pp. 33–38.